ANSWERS: 1
  • Did you mean schizoaffective disorder? What was in the injection? It may or may not have anything to do with your lethargy. Are you getting plenty of protein? Have you had your thyroid levels checked? You don't have low blood sugar, do you? No trouble breathing? Are you getting plenty of sleep? All these things can affect energy levels. Does caffeine help? The best thing to do is walk 5 or 6 days a week. If you can only walk 5 minutes at a time do that 3 times a day. Then increase your exercise. Even if its only one more minute each day. Eventually you will be able to do it all at the same time. I know it sounds like a catch 22. You don't have the energy to exercise, but the more you exercise the more energy you will have. Schizoaffective disorder also includes a mood disorder of some sort. Depression and bi-polar disorder can also cause severe lethargy. And some medications have this side effect. Seroquel is bad about making people want to sleep and eat. But there are others: Clozaril (clozapine) Zyprexa (olanzapine) Remeron (mirtazapine) Seroquel (quetiapine) Depakote (divalproex) Paxil (paroxetine) It may be a matter of finding the right medication for you. I wish you the best. I know you didn't ask for this and its not your fault and there is not a lot you can do about it. If you pray that might help, if you meditate that might help, too. But I think exercise is your best option. I'll be praying for you.

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy